MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, CVS 50CT TT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 30-mar-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Son is calling on behalf of the customer.The customer is concerned with test results from results obtained of 452, 381, 340 and 447 mg/dl.Customer was also comparing results obtained using the truetrack meter to another device, and stated the truetrack results were higher; actual meter to meter comparison results were not provided.The customer¿s expected fasting blood glucose test result is less than 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 12/22/2022 and the test strips were opened a few days prior to call.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11666882
Report Number1000113657-2021-00257
Device Sequence Number14411350
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2022
Device Model NumberSTRIP, CVS 50CT TT
Device Catalogue NumberA4H01-81
Device Lot NumberRX5414S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Distributor Facility Aware Date03/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1